# SDR CA990330049

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER TAKEOFF AS THE GEAR WOULD NOT RETRACT.  WIRE FOUND BROKEN ON PRESSURE SWITCH.
